# SDR HALA2017071700190

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 56,379 hours, 10,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AIRCRAFT SKIN OBSERVED AFT OF AFT CARGO DOOR. . DAMAGE IS 1.5 INCH LONG,  1 INCH WIDE. LOCATION ALONG BS 1360, BETWEEN STRINGERS 23 - 24R.  REPAIRED IAW EO.
